MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; NO MATCH
Model Number CD3249-40Q
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for routine implant of the implantable cardioverter defibrillator.During the procedure it was observed that the lead was unable to be connected to left ventricular port of the device.The procedure was completed with a replacement device.The patient was stable.
 
Additional Manufacturer Narrative
The reported field event of header anomaly was confirmed.Analysis of the device revealed the left ventricular set screw was detached from its setscrew bore.The lv setscrew could be over loosened causing the setscrew to dislodge from the setscrew bore.The issue was consistent with having occurred during the procedure.The device was above elective replacement indicator (eri) when received.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF4COMP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17467077
Report Number2017865-2023-37628
Device Sequence Number18313996
Product Code NIK
UDI-Device Identifier05414734504546
UDI-Public05414734504546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberCD3249-40Q
Device Lot NumberA000127668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/05/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown